default-icon

Ashwagandha

Hello Doctor, I took Patanjali's ashwagandha tablets after lunch and felt too sleepy.. I had taken them for energy throughout the day but I felt very sleepy.. Kindly suggest any other ashwagandha brand for feeling energized...??
views-icons 122 Views bookmarks-icon 1 Bookmark Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Ashwagandha

doctor profile image
Dr. Suri Raghuram Rajahmundry | General Physician
Answered
Salt of any brand tastes salty........... Aswagandha is a potent tranquilizer. but it may increase your body weight as it contains natural steroids. Unnecessary usage of tranquilizers induce sleep. Moreover, being energized is different feeling energized.......If you are in working in position which involves mental stress, aswagandha is the best option. It releaves stress but doesn't make you feel "charged". Best option is to go for yoga for atleast 30 minutes a day. If you feel tired take Hiowna powder one table spoon twice daily with milk. It is a himalaya company product and available in all himalaya stores.
Health Tips
Always learn yoga from qualified trainer...........
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Ashwagandha is used in so many case like in stress, insomnia, aphrodiastic, nervine tonic, if you plan for this purpose you can take it, recommended to take it at bed time with milk, if you takes in day time  you will feels sleepy ...

All brand ashwagandha is same...

Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Subh Arogya. . . . . . .
First of all are you taking this medicine by consulting a doctor or just because someone has told you to do so.
Your prakruti and dosh has to be analysed before giving any meds. No matter which pharmacy you prefer. Please do take ayurvedic meds only under proper supervision. Even for vigor and strength for daily routine there are many different preparation which is given according to patient.
Regards,
Dr. Kaustubh Kane
Flag this Answer
Flag this answer
2/3 people found this helpful
Was this answer helpful?
YES NO